# SDR A6WA201542651

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 36,221 hours, 35,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE WARNING MESSAGE AFTER TAKEOFF.  LT MAIN GEAR SHOWING RED.  COMPLIED WITH QRH GEAR EXTENDED NORMAL LANDING.  THE MESSAGE CAME ON ABOUT 30 SECONDS AFTER GEAR WAS SELECTED UP.
